# SDR SWAA2020092107518

- Difficulty date: August 5, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Worn
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING ADAPTER PLATE AND HARWARD AFT SERVICE AND AFT ENTRY DOOR (4EA) AT AFT GALLEY AREA (4 EA).  REPLACED ON GIRT BAR FITTING ADAPTER PLATE AND HARWARD AFT SERVICE AND AFT ENTRY DOOR (4EA) AT AFT GALLEY AREA (4EA), IAW SRM 51-40-03-06-0 AND INSTALLATION WILL BE DOCUMENTED ON WORK INSTRUCTION NR 725-025-00-02T.
